RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 4, Pages 579–611 (Mi tvp661)  

This article is cited in 2 scientific papers (total in 2 papers)

The Galton–Watson process with mean one and finite variance

H. Kesten, P. E. Ney, F. L. Spitzer

USA

Full text: PDF file (1540 kB)

English version:
Theory of Probability and its Applications, 1966, 11:4, 513–540

Bibliographic databases:

Received: 23.05.1966
Language:

Citation: H. Kesten, P. E. Ney, F. L. Spitzer, “The Galton–Watson process with mean one and finite variance”, Teor. Veroyatnost. i Primenen., 11:4 (1966), 579–611; Theory Probab. Appl., 11:4 (1966), 513–540

Citation in format AMSBIB
\Bibitem{KesNeySpi66}
\by H.~Kesten, P.~E.~Ney, F.~L.~Spitzer
\paper The Galton--Watson process with mean one and finite variance
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 4
\pages 579--611
\mathnet{http://mi.mathnet.ru/tvp661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=207052}
\zmath{https://zbmath.org/?q=an:0158.35202}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 4
\pages 513--540
\crossref{https://doi.org/10.1137/1111059}


Linking options:
  • http://mi.mathnet.ru/eng/tvp661
  • http://mi.mathnet.ru/eng/tvp/v11/i4/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Nagaev, V. I. Vakhtel', “Limit theorems for probabilities of large deviations of a Galton-Watson process”, Discrete Math. Appl., 13:1 (2003), 1–26  mathnet  crossref  crossref  mathscinet  zmath
    2. S. V. Nagaev, V. I. Vakhtel', “On the local limit theorem for critical Galton–Watson process”, Theory Probab. Appl., 50:3 (2006), 400–419  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:510
    Full text:282
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020